MathSciNet Relay Station
MathSciNet bibliographic data
MR232279 (38 #605) 52.10
Sallee, G. T. Polytopes, valuations, and the Euler relation. Canad. J. Math. 20 1968 1412–1424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement